MathSciNet Relay Station
MathSciNet bibliographic data
MR1841407 60B11 (47D03 60B15)
Schmuland, Byron; Sun, Wei On the equation $\mu_{t+s}=\mu_s*T_s\mu_t$. Statist. Probab. Lett. 52 (2001), no. 2, 183–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement